I have had 3 root canals in 3 years and a brush with gum disease since I have been taking Flomax. I have eliminated all other causes for this.
Its not going to do that. It sounds like its just normal wear and tear on your mouth.
I was recently prescribed Flomax. About 7-10 days into taking it I started getting pain in my teeth and jaw. After about 3 days the pain was agonizing. I saw something that a rare side effect is oral problems so I stopped. The next day the pain had subsided greatly and withing 3 days it was as if there was never a problem. So Yes it can happen.
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Oct 2011 • 1 answer
Updated 2 Oct 2009 • 1 answer
Updated 13 Oct 2018 • 8 answers
Updated 8 Feb 2013 • 1 answer
Updated 11 Jul 2013 • 1 answer